# SDR SWAA2022021636488

- Difficulty date: May 11, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 20,798 hours, 9,064 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED WEB INBOARD OF LH WING AFT FLAP DEFLECTION ARM. MARKED WITH TAPE. APPROXIMA TE WS 281. / REMOVED CRACKED WEB; INBOARD OF L/H WING AFT. FLAP DEFLECTION ARM I.A.W. S.R.M. 51-40-02-0G-0. LOCATED AND DRILLED HOLES ON NEW WEB. PART #115A2156Y. AND SRM 51-40-05-0G-0; DRAWING #115A2156. INSTALLED WEB; I.A.W. S.R.M. 51-40-02-0G-0 AND DRAWING #115A2156.
